# SDR SWIA2025082700005

- Difficulty date: August 25, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N178SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000555
- Aircraft time: 25,668 hours, 16,542 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA99531-ETD2025-170-906479 MXCODEID110241-PR - COMPLY WITH PERMANENT REPAIR ON RA ID: 99531CATERING HIT THE AIRPLANE TOO HARD AS THEY PULLED UP TO THE AFT PASSENGER DOOR.  COMPLY WITH ETD 2025-170-906479  PERMINANT REPAIR WITHIN 750FC, PART NUMBER: 170-68500-463 - DOOR, AFT PASSENGER, SERIAL NUMBER: L1260, POSITION: RP DOOR  (FILED CLOSED)COMPLIED WITH PERMANENT REPAIR TO AFT LT PAX DOOR EXTERNAL SKIN. REWORKED DENT TO ORIGINAL CONTOUR PER ETD2025-170-906479 REV.;/. COMPLIED WITH STRUCTURAL MAJOR REPAIR RII 51-00-00-002-SKY-U. COMPLIED WITH NDT HFEC NO CRACKS DETECTED.
